Lyrica euphoria?

Discussion in 'Fibromyalgia Main Forum' started by Didoe, Sep 7, 2008.

  1. Didoe

    Didoe New Member

    Anyone using Lyrica find themselves feeling no mental pain, as well as less physical pain?

    I checked online and found some people reported a sense of euphoria. I started taking Lyrica 4 days ago and have been flying high since then....can't stop cleaning for one. I attacked the oven and stove top at 10pm last night and was on my kness this morning cleaning the wall to wall rug. Even the kitties were looking at me like, WTF?
  2. dragon06

    dragon06 New Member

    That is a listed side effect. It will probably go away as your body gets used to the medication. That is the reason that Lyrica is a controlled substance (because some people got euphoria).
  3. angelscutoo

    angelscutoo New Member

    Sure wish I had that side effect. I take Lyrica and my main side effect is increased hunger.
    [This Message was Edited on 09/07/2008]
  4. Bluebottle

    Bluebottle New Member

    It makes me feel 'wired' and unable to sleep no matter how exhausted I am, but not euphoric.
  5. jenn_c

    jenn_c New Member

    Lyrica had made such a difference, still had pain but man it felt so good to find something that made such a difference. Even my hubby who doesn't like to take any pills himself was amazed at the difference.

    Mt spasms are still there but not as bad. I tried with docs approval to come down some on it and spasms came back ith a vengence. Hubby told doc that I looked like I was having a seizure within 5 minutes of falling asleep. So back up I went.

    I know that Lyrica does not help some people. There has been alot of discussions here about that. But I thank GOD for it. Jenn
  6. Didoe

    Didoe New Member

    eyah...the hunger thing I think has hit me as well. In my case I was also so depressed and not eating much or well.

    the euphoria goes away?
    I'm heartbroken. I emailed my doc I was feeling good for the first time in months, we're both excited...
  7. jenn_c

    jenn_c New Member

    It is just that your body gets adjusted to it, sort of like a kid with a new toy. They are so excited and can play for hours with it. But after a while the toy still works but the newness wears off. Ya know what I mean. It is the only way I can explain it. Jenn
  8. msSusan

    msSusan Member

    What dosages were you on to have Lyrica euphoria?

    I just started to take 25mg a night along with 2.5 mg Valium for headaches/sleep (I'm trying to wean off valium because of mood/depressive issues).

    I have not been sleeping well on Lyrica. Waking at 1 a.m. with headache so I need to take more valium to get back to sleep. I thought Lyrica was supposed to make you groggy but maybe that only happens at a higher dose?

    Daytime headaches and FM pain but NO EUPHORIA.
  9. kbak

    kbak Member

    Please be careful cause when the euphoria wears off you might find yourself in a world of hurt from doing to much!

  10. jmq

    jmq New Member

    I have a bottle of it that I havent touched! What is your dose?

    I am STILL trying to wean off the **** Cymbalta. I am gonna ask my worthless dr. if I can just go ahead and add the Lyrica...I am only on 30mg of Cymbalta...who cares at this point if I add more junk into my body... I just want a few good days here and there.

    I will pray that the euphoria last as long as possible for you....and even after that passes, maybe it will work for you!!! Keep us posted. Love to the Boos...

  11. bonnysunshine

    bonnysunshine New Member

    Didoe and ALL,
    Started on 50 mg last nite. Doc said 3 nites 50mg and then 50 mg a.m. and p.m. for 1 week. Then to 75 mg morn and nite. So only 150 mg per day and we'll check on it!! I take so many other med's too! Plust gonna be starting on Relafen for arthritis. Anyone know about RELAFEN??
  12. kellyann

    kellyann New Member

    When I first started on lyrica I felt the same as when I used to smoke pot as a teenager, I swear! At first I felt really good like I was real high, then got the munchies, then got sleepy. Felt just the same but lasted much longer.
    I must be getting more used to it now. Doesn't do that anymore. But I started off with 150mg twice a day, I think I should have started at a lower dose. But I had a hell of a time talking my doctor into prescribing it. I didn't want to have to keep going back. I talked him into the dose I wanted and that was that. He is an old fart I've been seeing for years, we kind of have an understanding, even if he does not believe in chronic lyme disease! He does however believe in FM. He is getting near to retirement though and I will hate that!

    Didoe it will last a couple weeks or so and your body will start to adjust unless you keep upping your dose. Then I guess you'd get the same "euphoria" all over again. Don't hurt yourself doing all that extra cleaning.

  13. mtmombo

    mtmombo New Member

    I used Lyrica for a week and felt euphoric and fairly painfree, but gained 15 pounds in fluids. My blood pressure soared, and my ankles were so swollen I could hardly stand up. I quit using the stuff...just not worth the risk.
  14. ellikers

    ellikers New Member

    Huh, that's interesting.

    I used to get the same way when starting anti-depressants back when I was 18 ... we were trying to find one that worked, but a bunch made me feel like that, like I was hyper, cleaning everything ...

    Turns out I was having a bit of hypo-mania (low grade mania like in manic depression). I wonder if this drug could trigger a little bit of that in people.

    Unless you start being bothered by your activity level (and hurting afterwards) or start feeling anxious and like you can't stop (that was my problem) it doesn't seem like a bad thing ...

    Glad you've had some time with less physical pain and mental pain! WOOHOO!
  15. jackiej33

    jackiej33 New Member

    It certainly didn't do anything like that for me. It has helped my pain.